# SDR SIMA20171120002

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 34,551 hours, 29,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REPAIRED THE TERMINAL ENDS ON THE EMERGENCY LIGHT IAW SWPM 20-21-00.   OPS CHECKED GOOD, ACFT OK FOR SERVICE.
